PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Emzor Paracetamol Tablets

Emzor Paracetamol Tablets

Arrives 1-4 hrs nationwide

Emzor Paracetamol Tablet Is Used To Relieve Mild To Moderate Pain From A Headache, Toothache, Cold, Flu, Joint Pain, Or Periods Pain. This Medicine Works By Reducing The Activity O...

Emzor Paracetamol Tablet Is Used To Relieve Mild To Moderate Pain From A Headache, Toothache, Cold, Flu, Joint Pain, Or Periods Pain. This Medicine Wo...

Brand: Emzor

Ingredient: Paracetamol

₦100.00

In Stock

586 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

The typical dose of Emzor Paracetamol for adults is 1000 mg every 4-6 hours while symptoms last (not more than 4000 mg in one day). The maximum dose for adult patients of Emzor Paracetamol is 4000 mg per day. This medicine is generally used for a period of 3 days for fever, and 10 days for pain. It takes 30 minutes for this medicine to start its action. This medicine is not known to be addictive or habit-forming.

Ingredient
Each tablet contains Paracetamol B.P 500mg

How to Use

Unless advised otherwise by your doctor, adults should take 3 to 4 tablets daily but not more than 8 tablets in any 24 hours and not for more than 3 days. If symptoms persist after 3 days please contact your doctor. Children between 6 to 12 years should take half to one tablet 3 to 4 times daily but not more than 4 tablets in any 24 hours.

Mr Famasi Advice

Content no available

Specifications

Content no available

About this item

The typical dose of Emzor Paracetamol for adults is 1000 mg every 4-6 hours while symptoms last (not more than 4000 mg in one day). The maximum dose for adult patients of Emzor Paracetamol is 4000 mg per day. This medicine is generally used for a period of 3 days for fever, and 10 days for pain. It takes 30 minutes for this medicine to start its action. This medicine is not known to be addictive or habit-forming.

Ingredient
Each tablet contains Paracetamol B.P 500mg

Unless advised otherwise by your doctor, adults should take 3 to 4 tablets daily but not more than 8 tablets in any 24 hours and not for more than 3 days. If symptoms persist after 3 days please contact your doctor. Children between 6 to 12 years should take half to one tablet 3 to 4 times daily but not more than 4 tablets in any 24 hours.

null

null

Check these Out!

Frequently Bougth with ...

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products
.